# SDR VNAA20250602020

- Difficulty date: April 18, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR OF THE PAX DOOR CUTOUT LOWER FWD CORNER ACCOMPLISH PERMANENT REPAIR PER REO 690-53-21-1441.  PAX DOOR CUT OUT LOWER FWD CORNER WAS REPAIRED PER CRJ-900 SRM 53-21-01-201-010-A01.
